World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Interconnection Networks cover

Volume 14, Issue 04 (December 2013)

No Access
Comments on “Extremal Cayley Digraphs of Finite Abelian Groups” [Intercon. Networks 12 (2011), no. 1-2, 125–135]
  • 1350016

https://doi.org/10.1142/S0219265913500163

No Access
Analysing AFDX Networks Using End-to-end Response Time Analysis
  • 1350017

https://doi.org/10.1142/S0219265913500175

No Access
Embedding of Hypercubes into l-Sibling Trees
  • 1350018

https://doi.org/10.1142/S0219265913500187

No Access
Lower Bounds on Box Counting for Complex Networks
  • 1350019

https://doi.org/10.1142/S0219265913500199

No Access
On The Unitary Cayley Ring Signed Graphsformula
  • 1350020

https://doi.org/10.1142/S0219265913500205